# SDR CA050630003

- Difficulty date: June 13, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shaft
- Part number: 0024100381
- Condition: Worn
- Location: Cam Track
- Component: Shaft Assembly
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NLG DOOR RETRACT SHAFT ASSEMBLY PREMATURE WEAR (160 CYCLES) NEW AIRCRAFT (2005).  INSTALLED PRODUCT IMPROVEMENT KIT NR 36-8005-3 SUGGEST KIT BE INCORPORATED AT PRODUCTION (KIT REPLACES PIN THAT TRACKS INCAM WITH A ROLLER).
